RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 4(190), Pages 199–212 (Mi umn3799)  

This article is cited in 1 scientific paper (total in 2 paper)

In memory of Sergei Vasil'evich Fomin

P. S. Aleksandrov, I. M. Gel'fand, A. N. Kolmogorov, E. V. Maikov, V. P. Maslov, O. A. Oleinik, Ya. G. Sinai, O. G. Smolyanov, V. M. Tikhomirov


Full text: PDF file (927 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:4, 105–220

Bibliographic databases:

MSC: 01A70, 46Cxx, 37Axx

Citation: P. S. Aleksandrov, I. M. Gel'fand, A. N. Kolmogorov, E. V. Maikov, V. P. Maslov, O. A. Oleinik, Ya. G. Sinai, O. G. Smolyanov, V. M. Tikhomirov, “In memory of Sergei Vasil'evich Fomin”, Uspekhi Mat. Nauk, 31:4(190) (1976), 199–212; Russian Math. Surveys, 31:4 (1976), 105–220

Citation in format AMSBIB
\Bibitem{AleGelKol76}
\by P.~S.~Aleksandrov, I.~M.~Gel'fand, A.~N.~Kolmogorov, E.~V.~Maikov, V.~P.~Maslov, O.~A.~Oleinik, Ya.~G.~Sinai, O.~G.~Smolyanov, V.~M.~Tikhomirov
\paper In~memory of~Sergei Vasil'evich Fomin
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 4(190)
\pages 199--212
\mathnet{http://mi.mathnet.ru/umn3799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=411900}
\zmath{https://zbmath.org/?q=an:0334.01032}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 4
\pages 105--220
\crossref{https://doi.org/10.1070/RM1976v031n04ABEH001565}


Linking options:
  • http://mi.mathnet.ru/eng/umn3799
  • http://mi.mathnet.ru/eng/umn/v31/i4/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Grigorchuk R., de la Harpe P., “Amenability and Ergodic Properties of Topological Groups: From Bogolyubov Onwards”, Groups, Graphs and Random Walks, London Mathematical Society Lecture Note Series, 436, eds. CeccheriniSilberstein T., Salvatori M., SavaHuss E., Cambridge Univ Press, 2017, 215–249  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:648
    Full text:226
    References:47
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019